Non-Abelian gauge fields as dark matter

Show full item record



Permalink

http://hdl.handle.net/10138/159048

Citation

Gross , C , Lebedev , O & Mambrini , Y 2015 , ' Non-Abelian gauge fields as dark matter ' , Journal of High Energy Physics , vol. 2015 , no. 8 , 158 . https://doi.org/10.1007/JHEP08(2015)158

Title: Non-Abelian gauge fields as dark matter
Author: Gross, Christian; Lebedev, Oleg; Mambrini, Yann
Contributor: University of Helsinki, Department of Physics
University of Helsinki, Department of Physics
Date: 2015-08-31
Language: eng
Number of pages: 23
Belongs to series: Journal of High Energy Physics
ISSN: 1029-8479
URI: http://hdl.handle.net/10138/159048
Abstract: SU(N) Lie algebras possess discrete symmetries which can lead naturally to stable vector dark matter (DM). In this work, we consider the possibility that the dark SU(N) sector couples to the visible sector through the Higgs portal. We find that minimal CP-conserving hidden `Higgs sectors' entail stable massive gauge fields which fall into the WIMP category of dark matter candidates. For SU(N), N>2, DM consists of three components, two of which are degenerate in mass. In all of the cases, there are substantial regions of parameter space where the direct and indirect detection as well as relic abundance constraints are satisfied.
Subject: 114 Physical sciences
dark matter theory
Higgs boson
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
art_3A10.1007_2FJHEP08_282015_29158.pdf 557.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record